Alert archive / Georgia / Severe Thunderstorm Warnings in 2023

Severe Thunderstorm Warning 539, NWS Atlanta, GA

August 27, 2023Barrow County, Gwinnett County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Aug 27, 2023, 3:26 PM EDT for Barrow County, Gwinnett County, Georgia. It was in force for 34 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 27, 2023, 3:26 PM EDT (19:26 UTC)
Expired
Aug 27, 2023, 4:00 PM EDT
In force
34 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Barrow County, GA, Gwinnett County, GA

The radar

The Atlanta radar (KFFC), 100 km from the middle of the area, began a volume at 19:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 27, 3:35 PM EDTTSTM WND DMG2 Nnw Lawrenceville, GATree Down across Collins Hill Rd.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 9 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 7.4 hours before the alert went out and 95 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2023-08-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1899 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2023-08-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 6 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1899 J/kg
Mixed-layer CIN
-92 J/kg
Mixed-layer LCL
1108 m above ground
0-6 km bulk shear
4 kt
0-1 km storm-relative helicity
6 m²/s²
0-3 km storm-relative helicity
-4 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

382 
WUUS52 KFFC 271926
SVRFFC
GAC013-135-272015-
/O.NEW.KFFC.SV.W.0539.230827T1926Z-230827T2015Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
326 PM EDT Sun Aug 27 2023

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  Western Barrow County in north central Georgia...
  Eastern Gwinnett County in north central Georgia...

* Until 415 PM EDT.

* At 326 PM EDT, a severe thunderstorm was located over
  Lawrenceville, moving east at 10 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Lawrenceville, Winder, Snellville, Suwanee, Buford, Braselton,
  Auburn, Dacula, Grayson, Bethlehem, Carl, Fort Yargo State Park,
  County Line, Harbin, Chateau Elan, and Hog Mountain.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

LAT...LON 3411 8382 3410 8379 3409 8379 3407 8377
      3406 8375 3393 8368 3391 8376 3393 8380
      3388 8386 3383 8403 3404 8410 3413 8394
      3410 8387 3413 8382
TIME...MOT...LOC 1926Z 251DEG 10KT 3398 8398 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
1 follow-up statement
132 
WWUS52 KFFC 272000
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
400 PM EDT Sun Aug 27 2023

GAC013-135-272010-
/O.CAN.KFFC.SV.W.0539.000000T0000Z-230827T2015Z/
Barrow GA-Gwinnett GA-
400 PM EDT Sun Aug 27 2023

...THE SEVERE THUNDERSTORM WARNING FOR WESTERN BARROW AND EASTERN
GWINNETT COUNTIES IS CANCELLED...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled.  However, heavy rain is
still possible with this thunderstorm.

LAT...LON 3411 8382 3410 8379 3409 8379 3407 8377
      3406 8375 3393 8368 3391 8376 3393 8380
      3388 8386 3383 8403 3404 8410 3413 8394
      3410 8387 3413 8382
TIME...MOT...LOC 1957Z 251DEG 10KT 3401 8387 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 27, 2:58 PM EDT, 28 minutes earlier.

Area forecast discussion, Aug 27, 2:58 PM EDT, 28 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
258 PM EDT Sun Aug 27 2023

...Afternoon Area Forecast Discussion...

.SHORT TERM...
(This afternoon through Monday)
Issued at 224 PM EDT Sun Aug 27 2023

Key Messages:

 - Scattered thunderstorms will continue through this evening,
   with isolated strong or severe downbursts possible.

 - Widespread thunderstorm activity is anticipated Monday, with
   locally heavy rainfall and isolated flooding possible in
   northern Georgia.

At 3 PM, radar indicated scattered shower and thunderstorm
activity across the region. SBCAPE values were in the 2500 to 4000
j/kg range, via the SPC Mesoanalysis page. Couple this with DCAPE
values near 1000 j/kg from Atlanta southward to Columbus and
inverted V profiles below 800 mb (see 18Z sounding), and the
environment is supportive of localized downburst activity. Several
storms have already shown downburst signatures with potential
gusts near 40 mph. Expect this trend to continue into the
evening, with any stronger updrafts potentially producing severe
level winds and tree damage. Due to the nature of the
environment, any damaging winds should be very localized to the
area directly under the storms.

Tonight through Monday:

A weak mid level shortwave approaching from the west should
provide the lift to keep scattered shower and thunderstorm
activity going across northern Georgia through tonight. With the
loss of day time heating and subsequent drop in instability, this
activity should remain sub severe. Thus regular rainfall will be
the main concern overnight.

Diurnal heating and a lingering frontal boundary should combine
to produce widespread thunderstorm activity in northern and
central Georgia Monday afternoon. Precipitable water values
hovering near 2 inches and slow storm motions should favor higher
rainfall rates. It wouldn't be surprising if rain rates with some
storms topped 2 inches per hour, especially in northern Georgia.
The Weather Prediction Center (WPC) has latched on to this
potential and issued a Slight Risk (level 2 of 4) for flooding in
northern Georgia. The Atlanta metro is included in the Slight Risk
area. A couple of storms could also produce strong or severe
downburst winds, but this threat is second to the flooding risk.

Areas from Macon southward to Columbus will be flirting with heat
index values near 105 degrees again Monday afternoon. Given the
potential for thunderstorms and the marginal nature of the heat
(Heat Advisory criteria is 105 degree) we decided to hold of on an
extension to the Heat Advisory at this time. The evening or
overnight shifts may reconsider the need for a Heat Advisory.

Albright

&&

.LONG TERM...
(Tuesday morning through next Saturday)
Issued at 224 PM EDT Sun Aug 27 2023

 - Tuesday, a stalled frontal boundary will serve as the focus
   for shower and thunderstorm activity.

 - Tropical Storm Idalia is expected to bring heavy rainfall to
   portions of central and eastern Georgia early Wednesday and
   will lead to flooding concerns through Thursday. See below
   discussion for more details.

 - High pressure returns, moderating temperatures back to
   seasonable values ranging from the 80s during the day and 60s
   overnight.

Tuesday into Next Weekend:

Shower and thunderstorm activity will be widespread
Tuesday as the stalled frontal boundary remains draped over central
Georgia. While the threat for severe weather will be relatively low,
cannot rule out an isolated severe thunderstorm producing damaging
wind gusts. As tropical moisture surges northward ahead of Idalia,
PWATs exceeding 2.0" across central Georgia will result in localized
flooding concerns Tuesday. As is typical with tropical systems,
hydrologic concerns will persist through Thursday as now Tropical
Storm Idalia is expected to become a hurricane before making
landfall near the Big Bend region along the Florida Panhandle. For
this forecast cycle, the primary threat Idalia will impose to our
area is heavy rain where flooding concerns are expected to impact
our southeastern counties. Currently, 3 to 5.5" of rain are forecast
to fall, but locally higher amounts will be possible. As a result, a
Slight Risk for Excessive Rainfall has been diagnosed for central
and eastern Georgia. While confidence is growing that Georgia will
experience some degree of impacts from Idalia, our range and
coverage of threats may expand or diminish depending on the exact
track she takes. Global ensemble members continue to exhibit the
potential for Idalia to jog further west or further east thus
warranting a close monitor of the progression of the track through
the Gulf. If the track bumps westward, we could see an increasing
wind and tornado threat for portions of our forecast area. Please
stay tuned as the forecast evolves in the coming days. After Idalia
passes through, high pressure will build back in and bring
seasonable temperatures back to the forecast area. Generally, more
quiet weather will be expected though isolated diurnally driven
convection may be possible through the end of the period.

Long

&&

.AVIATION...
(18Z TAFS)
Issued at 144 PM EDT Sun Aug 27 2023

Showers and thunderstorms will continue in the region through
tonight, with the greatest overall coverage expected between 18Z
today and 02Z Monday. Impacts from the storms are possible at all
the TAF sites and likely at KATL. Any storms may produce
localized downbursts with gusty and hazardous winds. Winds away
from storms will be light (< 8 kt) and variable through 12Z
Monday. IFR or LIFR ceilings may impact parts of northern Georgia
between 06Z and 15Z Monday.

//ATL Confidence...18Z Update...
Overall confidence in the TAF is moderate
Confidence in the winds, precipitation and visibility is moderate
Confidence in the ceiling heights after 08Z Monday is low.

Albright

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          71  88  70  85 /  70  80  70  90
Atlanta         73  90  71  87 /  50  90  70  90
Blairsville     66  80  65  77 /  50  90  60  90
Cartersville    72  88  70  84 /  40  90  60  90
Columbus        75  96  74  92 /  20  80  40  80
Gainesville     71  85  70  83 /  50  80  70  90
Macon           73  94  73  90 /  40  40  30  80
Rome            72  88  70  85 /  40  90  60  90
Peachtree City  71  91  70  88 /  40  90  60  80
Vidalia         73  95  75  92 /  20  20  20  80

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
Heat Advisory until 8 PM EDT this evening for GAZ001>005-011-012-
014>016-019>025-027-030>039-041>062-066>076-078>086-089>098-
102>113.

&&

SHORT TERM...Albright
LONG TERM....Long
AVIATION...Albright
Hazardous weather outlook, Aug 27, 2:21 PM EDT, 1 hour 5 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
221 PM EDT Sun Aug 27 2023

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-281830-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
221 PM EDT Sun Aug 27 2023

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...This Afternoon and Tonight...

Hazardous heat with continue through the afternoon. Expected heat
indices at or above 105 across most of the region. Precautions
should be taken to avoid heat related stress.

Scattered thunderstorms will affect the region from 3 PM today
through the overnight hours. A couple strong or severe storms with
damaging downburst winds are possible between 3 PM and 9 PM.
Brief heavy downpours and frequent lighting can also be
anticipated.

.DAYS TWO THROUGH SEVEN...Monday through Saturday...

Thunderstorm activity will continue in the region on Monday and
Tuesday. A few storms may produce damaging downburst winds. Heavy
rainfall may also become a concern with widespread two day
rainfall totals over and inch expected. Localized rain amounts
over 3 inches may lead to flooding concerns, especially in north
Georgia on Monday.

Rain and thunderstorm activity should continue Wednesday and
Thursday as tropical cyclone Idalia moves through the region.
At this time flooding from heavy rainfall appears to be the main
concern for central and northern Georgia. An additional 1 to 5
inches of rain are possible Wednesday and Thursday, with the
highest amounts most likely occurring in central or east central
Georgia.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed through tonight.

In the hours before

Special weather statement, Aug 27, 2:43 PM EDT, 43 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
243 PM EDT Sun Aug 27 2023

GAZ093-104-105-271915-
Macon GA-Dooly GA-Sumter GA-
243 PM EDT Sun Aug 27 2023

...A strong thunderstorm will impact portions of southeastern Macon,
western Dooly and northeastern Sumter Counties through 315 PM EDT...

At 243 PM EDT, a strong thunderstorm was near Flint River Wma, or 7
miles south of Oglethorpe. This storm was nearly stationary.

HAZARD...40 mph wind and heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Oglethorpe, Montezuma, Byromville, Andersonville, Lilly, Dooling,
Whitewater State Park, New Era, Flint River Wma, Pennington,
Andersonville National Historic, Drayton, Clearview, Methvins, and
Bartlett.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3207 8417 3216 8419 3216 8418 3221 8418
      3237 8411 3236 8385 3235 8384 3229 8385
      3229 8382 3222 8378 3204 8397
TIME...MOT...LOC 1843Z 030DEG 1KT 3219 8403

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
Special weather statement, Aug 27, 2:51 PM EDT, 35 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
251 PM EDT Sun Aug 27 2023

GAZ074-076-085-271915-
Jefferson GA-Washington GA-Johnson GA-
251 PM EDT Sun Aug 27 2023

...A strong thunderstorm will impact portions of southeastern
Washington, northeastern Johnson and southeastern Jefferson Counties
through 315 PM EDT...

At 250 PM EDT, a strong thunderstorm was over Bartow, or 11 miles
southwest of Louisville. This storm was nearly stationary.

HAZARD...40 mph wind and heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Wadley, Davisboro, Bartow, Riddleville, Moxley, New Home, and
Pringle.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3290 8230 3281 8237 3282 8240 3281 8242
      3278 8240 3277 8241 3277 8242 3276 8244
      3272 8245 3276 8267 3293 8276 3299 8256
TIME...MOT...LOC 1850Z 115DEG 3KT 3284 8248

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
Special weather statement, Aug 27, 3:01 PM EDT, 25 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
301 PM EDT Sun Aug 27 2023

GAZ076-271930-
Jefferson GA-
301 PM EDT Sun Aug 27 2023

...A strong thunderstorm will impact portions of northeastern
Jefferson County through 330 PM EDT...

At 300 PM EDT, a strong thunderstorm was over Stellaville, or 13
miles north of Louisville. This storm was nearly stationary.

HAZARD...40 mph wind and heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Wrens, Stapleton, Matthews, and Stellaville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3311 8228 3303 8229 3311 8245 3323 8250
      3327 8243 3331 8238 3331 8234 3330 8231
      3327 8229 3326 8226 3323 8224 3323 8223
TIME...MOT...LOC 1900Z 289DEG 2KT 3318 8233

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
Special weather statement, Aug 27, 3:06 PM EDT, 20 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
306 PM EDT Sun Aug 27 2023

GAZ096-097-109-271930-
Laurens GA-Bleckley GA-Dodge GA-
306 PM EDT Sun Aug 27 2023

...A strong thunderstorm will impact portions of western Laurens,
northwestern Dodge and central Bleckley Counties through 330 PM
EDT...

At 305 PM EDT, a strong thunderstorm was over Chester, or 12 miles
east of Cochran. This storm was nearly stationary.

HAZARD...40 mph wind and heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Dublin, Cochran, Eastman, East Dublin, Chester, Dexter, Dudley,
Cadwell, Rentz, Montrose, Dubois, Gresston, Plainfield, Empire,
Yonkers, Roddy, Baileys Park, Rowland, Harlow, and Goldsboro.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3221 8311 3223 8333 3239 8339 3259 8317
      3265 8292 3244 8281
TIME...MOT...LOC 1905Z 128DEG 4KT 3238 8314

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
Special weather statement, Aug 27, 3:17 PM EDT, 9 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
317 PM EDT Sun Aug 27 2023

GAZ055-057-271945-
Clayton GA-Henry GA-
317 PM EDT Sun Aug 27 2023

...A strong thunderstorm will impact portions of northwestern Henry
and Clayton Counties through 345 PM EDT...

At 317 PM EDT, a strong thunderstorm was over Lake Spivey, or near
Jonesboro. This storm was nearly stationary.

HAZARD...40 to 50 mph wind and heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
McDonough, Jonesboro, Stockbridge, Forest Park, Riverdale, Morrow,
Lovejoy, Hapeville, Lake City, Lake Spivey, Rex, Ellenwood, Hidden
Valley Park, Fort Gillem, Bonanza, Flippen, Conley, Eagles Landing,
and Irondale.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3365 8441 3363 8422 3358 8414 3356 8413
      3356 8411 3355 8409 3343 8418 3339 8435
      3345 8439 3346 8438 3348 8439 3349 8441
      3352 8443
TIME...MOT...LOC 1917Z 325DEG 2KT 3352 8430

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
Special weather statement, Aug 27, 3:22 PM EDT, 4 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
322 PM EDT Sun Aug 27 2023

GAZ074-076-085-271945-
Jefferson GA-Washington GA-Johnson GA-
322 PM EDT Sun Aug 27 2023

...A strong thunderstorm will impact portions of southeastern
Washington, northeastern Johnson and south central Jefferson Counties
through 345 PM EDT...

At 322 PM EDT, a strong thunderstorm was near Pringle, or 9 miles
northeast of Wrightsville. This storm was nearly stationary.

HAZARD...40 to 50 mph wind and heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Harrison, Bartow, Riddleville, New Home, Donovan, and Pringle.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3281 8242 3280 8242 3273 8250 3275 8275
      3287 8282 3295 8270 3292 8247 3281 8241
TIME...MOT...LOC 1922Z 286DEG 0KT 3284 8263

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 26, 9:35 PM EDTSpecial Weather StatementFFCDade25 min
Aug 26, 10:59 PM EDTSpecial Weather StatementFFCWebster31 min
Aug 26, 11:25 PM EDTSpecial Weather StatementFFCWebster35 min
Aug 26, 11:37 PM EDTSpecial Weather StatementFFCSchley23 min
Aug 27, 12:01 AM EDTSpecial Weather StatementFFCSchley29 min
Aug 27, 2:07 PM EDTSpecial Weather StatementFFCDeKalb23 min
Aug 27, 2:12 PM EDTSpecial Weather StatementFFCUnion33 min
Aug 27, 2:24 PM EDTSpecial Weather StatementFFCMuscogee36 min
Aug 27, 2:27 PM EDTSpecial Weather StatementFFCHall33 min
Aug 27, 2:35 PM EDTSpecial Weather StatementFFCLaurens25 min
Aug 27, 2:39 PM EDTSpecial Weather StatementFFCPike36 min
Aug 27, 2:43 PM EDTSpecial Weather StatementFFCMacon32 min
Aug 27, 2:51 PM EDTSpecial Weather StatementFFCJohnson24 min
Aug 27, 3:01 PM EDTSpecial Weather StatementFFCJefferson29 min
Aug 27, 3:06 PM EDTSpecial Weather StatementFFCBleckley, Laurens24 min
Aug 27, 3:17 PM EDTSpecial Weather StatementFFCClayton28 min
Aug 27, 3:22 PM EDTSpecial Weather StatementFFCJohnson23 min
Aug 27, 3:31 PM EDTSevere Thunderstorm WarningFFCForsyth, Gwinnett, Hall44 min
Aug 27, 3:40 PM EDTSpecial Weather StatementFFCTaliaferro, Wilkes35 min
Aug 27, 3:45 PM EDTSevere Thunderstorm WarningFFCTaliaferro, Wilkes27 min
Aug 27, 4:20 PM EDTSpecial Weather StatementFFCUpson25 min
Aug 27, 4:30 PM EDTSpecial Weather StatementFFCWashington30 min
Aug 27, 4:36 PM EDTSpecial Weather StatementFFCSumter24 min
Aug 27, 4:40 PM EDTSevere Thunderstorm WarningFFCButts, Lamar, Monroe50 min
Aug 27, 5:15 PM EDTSpecial Weather StatementFFCLumpkin30 min
Aug 27, 5:40 PM EDTSevere Thunderstorm WarningFFCJasper, Jones, Putnam50 min
Aug 27, 5:50 PM EDTSevere Thunderstorm WarningFFCClarke, Madison, Oglethorpe40 min
Aug 27, 6:12 PM EDTSpecial Weather StatementFFCMorgan, Oconee33 min
Aug 27, 6:28 PM EDTSevere Thunderstorm WarningFFCMarion, Schley, Sumter, Webster27 min
Aug 27, 6:37 PM EDTSevere Thunderstorm WarningFFCBartow, Floyd, Gordon38 min
Aug 27, 6:45 PM EDTSpecial Weather StatementFFCMorgan30 min
Aug 27, 6:48 PM EDTSevere Thunderstorm WarningFFCMadison, Oglethorpe42 min
Aug 27, 7:23 PM EDTSpecial Weather StatementFFCGreene, Morgan37 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2023Every severe thunderstorm warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.